Electron. J. Diff. Eqns., Vol. 2000(2000), No. 64, pp. 1-17.

On a nonlinear coupled system with internal damping

R. F. Apolaya, H. R. Clark, & A. J. Feitosa

The purpose of this paper is to establish existence, uniqueness, and asymptotic behavior of solutions of a non-linear coupled system with variable coefficients, with coupling of a non-linear wave equation, and a linear heat equation in a smooth-bounded-open domain of ${\mathbb R}^n$.

Submitted July 24, 2000. Published October 18, 2000.
Math Subject Classifications: 35L70, 35B40.
Key Words: Nonlinear system, internal damping, asymptotic behavior.

Show me the PDF file (171K), TEX file, and other files for this article.

R. F. Apolaya
Universidade Federal Fluminense
RJ, Brasil.
e-mail: ganrefa@vm.uff.br
H. R. Clark
Universidade Federal Fluminense
RJ, Brasil.
e-mail: ganhrc@vm.uff.br
A. J. Feitosa
Universidade Federal da Paraiba
PB, Brasil.
e-mail: joaquim@mat.ufpb.br

Return to the EJDE web page